# SDR SWAA2013021912851

- Difficulty date: February 4, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR95301157005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SECTION 952-1022 RBL 54 HAS CORROSION AT STA 972, 939, 955, 970, 994, 1002, 1018.  ORIGINAL MAT .100", REMAINING .0" LOSS 100% CABIN SEAT TRACK, BETWEEN STA 952 TO 1022 - RBL 54 OUT OF LIMITS IAW B717 SRM 53-20-52, AD1 REMOVED SEAT TRACK SECTION 952-1022 RBL 54 IAW B717 SRM 51-41-01 123 7/8" FABRICATED NEW SEAT TRACK SEC FROM SR 9530115-7005 PO# 90015295 DIM 123 7/3" IAW B717 SRM 53-20-51 INSTALLED SEAT TRACK SEC IAW B717 SRM 51-41-01.
